# SDR FDEA201401120085

- Difficulty date: January 12, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 20,688 hours, 11,425 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 9787345
- Part serial: 2977
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT APPROXIMATELY 2000 FT, RECEIVED ECAM WARNING, NR 1 ENG RUN, BLEED, TEMPERTURE KEPT RISING UNTIL NR 1 PACK TRIPPED, RECEIVED A AVIONICS SMOKE & MIN EQUIPMENT WARNINGS, ALONG WITH ASSOCIATED AURAL WARNINGS.  REPEATED SEVERAL TIMES.  NR 1 PNUEMATIC CONTROLLER SHOWS NR 1 ENGINE FAN AIR VALVE FAULT.  REMOVED NR 1 FAN AIR VALVE IAW MM 36-11-16-04-02.
